# SDR EE4Y2025101423332

- Difficulty date: October 14, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N259NV
- Make and model: Airbus A320-214
- Aircraft serial: 4057
- Aircraft time: 38,112 hours, 24,048 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK A32X-53-240-001, UPPER FUSELAGE PAX CABIN FR43 S-15LH AT SIDE BOX BEAM AREA, REAR OPEN FASTENER HOLE LOCATION WITH CRACK INDICATION WAS FOUND.AIRBUS WAS CONTACTED REQUESTING REPAIR INSTRUCTIONS. AIRBUS PROVIDED THE REPAIR INSTRUCTIONS.PERFORMED AFT HOLE FREEZE PLUG REPAIR ON LH SIDE BOX FLANGE FR43 IAW COOPESA EO COO-EO-2025-23263-R00. THIS REPAIR IS APPROVED AND DOCUMENTED ON AIRBUS RDAF REF 81666791/009/2025 # A AND ALLEGIANT ERO A32X-STR-53ERO-00416.THE REPAIR WAS CLASSIFIED AS CAT C. THE REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1Q218 ITEM 2-17.
